# SDR HNAA2025051200338

- Difficulty date: March 22, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F035864 CORROSION ON 4 REINFORCEMENTS ON RH ENGINE UPPER COWLING AT CENTER RIB.  REMOVED AND REPLACED 4 CORRODED TRIANGLE GUSSET REINFORCEMENTS ON RH ENGINE UPPER COWLING AT CENTER RIB IAW EMB 145 SRM 51-40-02, 51-20-01
